No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
I've been put up to 1200 mg per day of tegretol retard. This is the maximum dose and seems very high - has anyone else been on such a high dose and did you suffer any side effects?
The dosages of the meds are increased by your weight. I’m on Carbatrol too. I take them 3 time a day . The total mg equals 2,100 . Plus I’m on 4 other medications.
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
Does anyone know if 200mg 2x day is a high dose? I mean I could ask my neurologist. Just curious.
I take 1 200 in morning 2 at night and mind are brand name and never had problem but came sz free goning on 25 yrs as also take Tegretol 400mg 1 in morning 1 at night same time brand name
I have heard in the past from several friends who have tried many others including surgery, implants or non-medication alternative methods. However, I think it would help if those of you who have to share your experience with those are now at the point where they have been told that medication will never allow them to reach a long-term seizure free state.
If Q + A section was better organized, then I would not have to ask this question, but we have a support site, so we have to do what we can… read more
@A MyEpilepsyTeam Member Everyone gets nervous. Usually what helps is if you talk to your epileptologist/surgeon. From the surgeon, I learned there was a better chance of dying from a car accident… read more
Hi all. My son recently started seizing (grand mal) again after 4 years of being seizure free. I’m looking to buy him a seizure alert device but wanted to know if anyone has any experience with them. I’m currently looking at My Medic Watch App which connects to a smartphone or the Embrace 2 Watch. Are there any other options out there? Your insight is much appreciated.
Hi Becky. My son started having absent seizures when he was 7. At age 15 he suffered from his first grand mal (this happened after his father’s funeral. He died from congestive heart failure)… read more
My specialist has said I can now try for a baby! But i have a few risks cause I’m on 3 medication. 2 are safe but he says the topamax can be a risk...
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
Since I started taking Vimpat my memory has gotten worse. It seems to have gotten worse as my dose has increased. Has anyone else had this problem? Vimpat has also raised my blood pressure
Ask your doc if vimpat messes up your memory. Our epilepsy is not remembering things. My friend who does not even have epilepsy tells me the older we get she even cannot remember stuff.
I've heard that it's best to take Dilantin 2 hrs from having food with much calcium. Some say calcium makes the Dilantin more difficult to absorb.
Does anyone else follow this?
Does anyone NOT follow this and found no problems?
Hi Linda, Sorry to hear that you're going through so much stress. When a lot has to be done I try to treasure the small breaks in between to take deep breaths, watch short videos, or listen to a song… read more